| Catalog Number |
68011149 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss during the removal of the cover screw the implant.The patient was not using the temporary complete denture.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.